# SDR IPXA09556914

- Difficulty date: July 27, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 24,962 hours, 16,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 284N1891
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 BATTERY CHARGER/STATIC INVERTER RUCK COVER IS CRACKED BS 236 LBL 12 WL 177 (IN NOSE E AND E BAY).  FABRICATED AND INSTALLED REPAIR ANGLE TO BATTERY CHARGER/STATIC INVERTER RUCK COVER IAW SRM 51-70-11-0G AND SOPM 20-50-01.
